MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGL; TRIGLYCERIDE TEST SYSTEM

ROCHE DIAGNOSTICS TRIGL; TRIGLYCERIDE TEST SYSTEM
Model Number 20767107322
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable trigl triglycerides results for 1 patient sample on a cobas 4000 c311 stand alone system.On (b)(6) 2023, the initial trigl result was 413 mg/dl.The customer questioned the high result and repeated the sample.On (b)(6) 2023, the first sample was repeated in a sample cup and the result was 97 mg/dl.On (b)(6) 2023, the original sample tube was repeated twice and the results were 104 mg/dl and 106 mg/dl.
 
Additional Manufacturer Narrative
It was found that the customer centrifuges patient samples for 10 minutes at 3000 g, which is too fast of a speed.The customer provided a picture of the patient sample which showed red strands in the gel barrier.Based on the available data, a general reagent issue could be excluded.The root cause of the event was found to be consistent with pre-analytical sample handling issues.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
TRIGL
Common Device Name
TRIGLYCERIDE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17986362
Report Number1823260-2023-03391
Device Sequence Number20882799
Product Code CDT
UDI-Device Identifier04015630918393
UDI-Public04015630918393
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K873049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number20767107322
Device Catalogue Number20767107322
Device Lot Number71026301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer11/06/2023
08/29/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date11/27/2023
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown